# SDR ASAA1149442

- Difficulty date: April 6, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 313A12003
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT OUTBOARD FUSE PIN PANEL CHAFED.  FABRICATED REPLACEMENT PANEL AND INSTALLED IAW BOEING DWG 313A1200 AND B737 400 SRM 51 30 01.
